| Model Number |
IPN048896 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Reported issue: the patient was intubated with teleflex sheridan 7.5 ett on 16 december.The tube's hub connector was getting disconnected from the ett and had to be replaced.This was reported by the unit respiratory therapists along with similar concerns with the teleflex sheridan etts in the past.No patient injury.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Corrected data: section b.3.-event date corrected to 19-dec-2022 as that is the date entered on the medwatch received from the user facility.
Event or Problem Description